# SDR DALA2020012300516

- Difficulty date: January 23, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND ONE CRACK AT NOSE WHEEL WELL, RT VERTICAL STIFFENER FILLET RADIUS. BS 287, WL 170.  THE LENGTH OF CRACK IS ABOUT 0.5 INCH. CRACK REPAIRED.
